# SDR CALA2025031302789

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737924ER
- Aircraft serial: 37208
- Aircraft time: 38,434 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS, NOT ARMED ANNUNCIATOR LIGHT DOES NOT ILUMINATE. RELAMP INDICATOR LIGHT IAW AMM REF TASK 33-18-00-960-801
